MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007823-23
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 10/10/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of myocardial infarction and thrombosis are listed in the multi link vision coronary stent systems electronic instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2012, three multi-link vision stents were implanted.Two stents (3.0x18mm, 3.5x18mm) were implanted in the right coronary artery (rca) and a 2.5x23mm stent was implanted in the mid left anterior descending coronary artery (lad).The patient had not had his new medications filled yet, when eight days after the stent procedure, on (b)(6) 2012, the patient had a myocardial infarction with chest pain when putting up dry wall.The lad was 100% occluded with thrombus and there was moderate disease in the rca, but the rca stents were patent.There was also 80% occlusion in the obtuse marginal artery (om) and 70% occlusion in the posterior descending coronary artery (pda).Coronary artery bypass graft was performed in the lad, oms, and pda.The patient was discharged from the hospital on (b)(6) 2012.No additional information was provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6573479
Report Number2024168-2017-04223
Device Sequence Number16276927
Product Code MAF
UDI-Device Identifier08717648049538
UDI-Public(01)08717648049538(17)150131(10)2022341
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Catalogue Number1007823-23
Device Lot Number2022341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age63 YR
Patient Weight91